Random Matrix Theory for the Hermitian Wilson Dirac Operator and the chGUE-GUE Transition

Akemann G, Nagao T (2011)
JHEP 2011(10): 60.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
We introduce a random two-matrix model interpolating between a chiralHermitian (2n+nu)x(2n+nu) matrix and a second Hermitian matrix withoutsymmetries. These are taken from the chiral Gaussian Unitary Ensemble (chGUE)and Gaussian Unitary Ensemble (GUE), respectively. In the microscopic large-nlimit in the vicinity of the chGUE (which we denote by weakly non-chiral limit)this theory is in one to one correspondence to the partition function of Wilsonchiral perturbation theory in the epsilon regime, such as the related twomatrix-model previously introduced in refs. [20,21]. For a generic number offlavours and rectangular block matrices in the chGUE part we derive aneigenvalue representation for the partition function displaying a Pfaffianstructure. In the quenched case with nu=0,1 we derive all spectral correlationsfunctions in our model for finite-n, given in terms of skew-orthogonalpolynomials. The latter are expressed as Gaussian integrals over standardLaguerre polynomials. In the weakly non-chiral microscopic limit this yieldsall corresponding quenched eigenvalue correlation functions of the HermitianWilson operator.
Erscheinungsjahr
Zeitschriftentitel
JHEP
Band
2011
Zeitschriftennummer
10
Seite
60
ISSN
eISSN
PUB-ID

Zitieren

Akemann G, Nagao T. Random Matrix Theory for the Hermitian Wilson Dirac Operator and the chGUE-GUE Transition. JHEP. 2011;2011(10):60.
Akemann, G., & Nagao, T. (2011). Random Matrix Theory for the Hermitian Wilson Dirac Operator and the chGUE-GUE Transition. JHEP, 2011(10), 60. doi:10.1007/JHEP10(2011)060
Akemann, G., and Nagao, T. (2011). Random Matrix Theory for the Hermitian Wilson Dirac Operator and the chGUE-GUE Transition. JHEP 2011, 60.
Akemann, G., & Nagao, T., 2011. Random Matrix Theory for the Hermitian Wilson Dirac Operator and the chGUE-GUE Transition. JHEP, 2011(10), p 60.
G. Akemann and T. Nagao, “Random Matrix Theory for the Hermitian Wilson Dirac Operator and the chGUE-GUE Transition”, JHEP, vol. 2011, 2011, pp. 60.
Akemann, G., Nagao, T.: Random Matrix Theory for the Hermitian Wilson Dirac Operator and the chGUE-GUE Transition. JHEP. 2011, 60 (2011).
Akemann, Gernot, and Nagao, Taro. “Random Matrix Theory for the Hermitian Wilson Dirac Operator and the chGUE-GUE Transition”. JHEP 2011.10 (2011): 60.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1108.3035

Inspire: 923973

Suchen in

Google Scholar